MAUDE Adverse Event Report: SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT

SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number 20621-XXXMP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Left implant rupture, discovered during surgery.
 
Additional Manufacturer Narrative
Customer confirmed that the device was discarded.No device analysis was performed.

Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer (Section G)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer Contact
denise dajles
8055623500
MDR Report Key13085656
Report Number1651189-2021-01866
Device Sequence Number12103637
Product Code FTR
UDI-Device Identifier00812790021536
UDI-Public00812790021536
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20621-XXXMP
Device Catalogue Number20621-355MP
Device Lot Number2679048
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/26/2021
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale